Journal of Biomathematics

Items 1-5 of 24
«Preious | of 5 | Next»
1

Singular Perturbation for Nonlinear Species Group Reaction Diffusion Systems

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 04,2006, Pages 481-488, Dol:

2
3

Stabilization of n-Dimensional Lotka-Volterra Competitive System Via Backstepping-Based Method

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 04,2006, Pages 495-500, Dol:

4

On The Persistence of a Leslie System in a Polluted Enviroment

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 04,2006, Pages 501-508, Dol:

5

The Dynamics of a Predator-Prey Model Concerning Impulsive Perturbations

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 04,2006, Pages 509-514, Dol:

Items 1-5 of 24
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn